# SDR FDEA202103110621

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT INTERNAL BEADED DOUBLER FOUND   CRACK AT STATION XOS 695. LEFT HAND WING FIXED LEADING EDGE COMPARTMENT INTERNAL BEADED DOUBLER AT   STATION XOS 695. REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR   15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
